# SDR AALA20010560

- Difficulty date: March 16, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: 4103646
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 56 - EN ROUTE MIA-LHR, DETECTED SMOKE AT SEAT 27A VIDEO MONITOR.  TURNED OFF VIDEO MONITOR AT SEAT 27A.  LANDED LHR WITHOUT FURTHER INCIDENT.  REPLACED SEAT CABLE AT SEAT 27A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
